# SDR CALA2024041001017

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 102,963 hours, 10,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D OVERDOOR R2 EMER LT POWER PACK (M33098) FOUND LOW CAPACITY REF HAECO NR NO.9483717,  REPLACED OVERDOOR R2 EMERGENCY LT POWER SUPPLY BATTERY PACK AT M33098, CARRIED OUT EMERGENCY LT TEST,RESULT NORMAL REF AMM 33-51-06-960-802 REV.100
